# SDR USAA2013070500006

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 75,467 hours, 33,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE ACFT LEFT EXIT ROW EXIT SIGN LENS COVER ON ASILE SEAT EDGE MISSING. MX INSTALLED EMERGENCY EXIT COVER AT ACFT LEFT.
